MAUDE Adverse Event Report: VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 075
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, contact force issues which resulted in procedural delays.The catheter was exchanged with no resolution.The catheter was exchanged again and the procedure was completed with no adverse consequences to the patient.During the procedure, after connecting the catheter to the tactisys, it was noted that the contact force signal was not displayed on the screen.The tactisys was checked repeatedly and the indicator light was red.The catheter was replaced, without solving the issue.The catheter was exchanged to a third one, and the procedure was completed with no adverse consequences to the patient.
 
Event or Problem Description
Related manufacturing reference: 9680001-2023-00017.
 
Additional Manufacturer Narrative
Additional information: b5, d9, d10, g3, g6, h2, h3, h6.(b)(4) 75 mm tacticath quartz contact force ablation catheter was received for evaluation.Optical fiber 3 no longer met specifications for optical properties and no contact force was displayed when the returned device was connected to the tactisys quartz unit.Further investigation revealed that optical fiber 3 was under-polished, consistent with the observed signal loss and with the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 75MM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX  32470
Manufacturer (Section G)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16567301
Report Number9680001-2023-00016
Device Sequence Number12137004
Product Code OAE
UDI-Device Identifier07640157990040
UDI-Public07640157990040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model NumberPN-004 075
Device Catalogue NumberPN-004075
Device Lot Number7526116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER
Patient SexUnknown